# SDR AMTA200500824

- Difficulty date: October 10, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211535E4
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE PROTECTION SYSTEM FAIL LGT ILLUM EICAS MSG: FIRE/OVHT SYS DISPLAYED.  EICAS STATUS MSG R TURB OH DET 1 AND 2 DISPLAYED.  T/S ENG NR 2 OVERHEAT DETECTION SYSTEM IAW FIM.  CHECK WIRING FROM FIRE DET CARD FILE TO OVERHEAT DETECTOR NR 1 AND NR 2.  VISUALLY INSP WIRING, NO DEFECT FOUND.  REMOVED AND REPLACED ENG OVHT DETECTOR SWITCH IAW WDM. (K)
